# SDR CALA0100616

- Difficulty date: June 28, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 41,434 hours, 20,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CREASED JUST BELOW CUSP LINE AT STA 408-446.  A REPAIR WAS INSTALLED IAW ECRA 5310-04154 AND SRM 53-04, FIGURE 12B.
